# SDR A6WA200940285

- Difficulty date: April 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-173 - PASSENGER DOOR ASSIST MOTOR STIFFENER FOUND CRACKED.  PASSENGER DOOR ASSIST MOTOR STIFFENER REPLACED IAW SRM 51-42-13.  (K)
